# SDR SCNA20161010233

- Difficulty date: October 10, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 53,408 hours, 20,799 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD DRIVEN, DURING NDT INSPECTION OF SKIN AND FASTENER HOLES AT STA 540 JUST BELOW STR 22L, FOUND CRACK INDICATION IN SKIN AT LOWER AFT FASTENER HOLE COMMON TO 540 UPPER CHORD.  CIRCLED HOLE AND MARKED CRACK ENDS IN BLACK.  REPAIRED CRACK TO FUSELAGE SKIN AT STATION 540 JUST BELOW STR 22L.
